# SDR COMA0260250

- Difficulty date: April 15, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 7,917 hours, 8,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 6003603031
- Condition: Cracked
- Location: Fuselage
- Part time: 7,917 hours, 8,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 718.00 DOUBLER IS CRACKED.  REMOVED CRACKED DOUBLER LT FS 718.00 AND INSTALLED NEW DOUBLER IAW CANADAIR REO 601R-53-61-193.
